# SDR SWAA2023112013134

- Difficulty date: October 22, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 26,478 hours, 12,864 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Access Door
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 333FB DOOR ASSY - LOWER T/E - LEFT HORIZONTAL STABILIZER - LH LOWER. IB END HAS FIBERGLASS DAMAGE AND DELAMINATION.<[01] REMOVED DAMAGE PER SRM 55-10-01-1A-3;[02] REPAIRED PER SRM 55-10-01. SRM 51-70-08.;[03] INSPECTED WORK PERFORMED
